# SDR SWAA2022030144539

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP TRACK FAIRING 542BB LOWER INTERIOR SURFACE 46' FROM FORWARD EDGE HAS A CRACK / REPAIRED AND APPLIED DECORATIVE FINISH ON LEFT WING #3 FLAP TRACK FAIRING 542BB LOWER INTERIOR SURFACE 46' FROM FWD EDGE IAW B737 SRM 51-70-04-2R-1 AND B737 AMM 51-21-99-300-801.
